Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 25, NWS Mobile, AL

February 22, 2013Perry County, Stone County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Feb 22, 2013, 10:29 PM CST for Perry County, Stone County, Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2013, 10:29 PM CST (04:29 UTC)
Expired
Feb 22, 2013, 11:30 PM CST
In force
61 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 4.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2013-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2013-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WUUS54 KMOB 230429
SVRMOB
MSC111-131-230530-
/O.NEW.KMOB.SV.W.0025.130223T0429Z-130223T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1029 PM CST FRI FEB 22 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHERN STONE COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 1130 PM CST

* AT 1020 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL WAS LOCATED 15 MILES WEST OF WIGGINS...OR 10 MILES SOUTH
  OF LUMBERTON...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WIGGINS...

LAT...LON 3092 8934 3091 8915 3106 8915 3116 8886
      3094 8885 3088 8891 3079 8934 3083 8935
      3091 8935
TIME...MOT...LOC 0429Z 250DEG 45KT 3091 8927

$$
2 follow-up statements
773 
WWUS54 KMOB 230456
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1056 PM CST FRI FEB 22 2013

MSC111-131-230530-
/O.CON.KMOB.SV.W.0025.000000T0000Z-130223T0530Z/
STONE MS-PERRY MS-
1056 PM CST FRI FEB 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR SOUTHERN PERRY AND NORTHEASTERN STONE COUNTIES...

AT 1052 PM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
12 MILES NORTHEAST OF WIGGINS TO 10 MILES EAST OF WIGGINS...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN PERRY COUNTY
  RURAL NORTHEASTERN STONE COUNTY

LAT...LON 3106 8911 3110 8903 3116 8886 3094 8885
      3088 8891 3086 8902
TIME...MOT...LOC 0456Z 239DEG 42KT 3103 8897 3093 8893

$$
454 
WWUS54 KMOB 230519
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1119 PM CST FRI FEB 22 2013

MSC111-131-230529-
/O.CAN.KMOB.SV.W.0025.000000T0000Z-130223T0530Z/
STONE MS-PERRY MS-
1119 PM CST FRI FEB 22 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
PERRY AND NORTHEASTERN STONE COUNTIES...

AT 1115 PM CST...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN 
PERRY AND NORTHEASTERN STONE COUNTIES HAS WEAKENED TO BELOW SEVERE 
LIMITS AND MOVED OUT OF THE WARNDED AREA...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3106 8911 3110 8903 3116 8886 3094 8885
      3088 8891 3086 8902
TIME...MOT...LOC 0519Z 250DEG 45KT 3112 8858

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 3:50 PM CST, 6 hours 39 minutes earlier.

Area forecast discussion, Feb 22, 3:50 PM CST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CST FRI FEB 22 2013

.SHORT TERM [TONIGHT THROUGH SATURDAY]...AS AN UPPER SHORTWAVE MOVES
OVER THE SOUTHERN PLAINS TONIGHT...THEN GETS DEFLECTED
NORTH...ANOTHER STRONGER SHORTWAVE IS HOT ON ITS HEELS. THE SURFACE
BOUNDARY HAS STALLED OVER THE SOUTHERN THIRD OF THE FA. AS THE
FIRST SHORTWAVE PASSES NORTH OF THE FA (BEING DEFLECTED NORTHEAST BY
AN UPPER LEVEL RIDGE OVER THE EASTERN SEABOARD ANCHORED TO AN UPPER
HIGH JUST SOUTH OF THE CARIBBEAN)...IT WORKS WITH THE SURFACE
BOUNDARY TO BECOME THE FOCUS FOR SHRA/TSRA. IT WILL ALSO CREATE
ANOTHER BAND OF SHRA/TSRA CLIPPING THE NORTHERN REGIONS OF THE
FA...CREATING TWO BANDS OF PRECIP TONIGHT. AS THE STRONGER SHORTWAVE
WORKS ITS WAY TOWARDS THE FA LATER TONIGHT AND SATURDAY...AN INCREASE
IN PRECIP COVERAGE IS EXPECTED OVER THE FA...WITH HIGHER POPS
CENTERED NEAR THE BOUNDARY OVER SOUTHERN SECTIONS OF THE FA.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...SOUTHERN STREAM MID LEVEL
IMPULSE MOVING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY...ADVANCES
QUICKLY EASTWARD SATURDAY EVENING. THE NET RESULT IS RAINS BEING
PUSHED EAST AND SOUTH OF THE AREA WITH A FRONTAL BOUNDARY PASSAGE
THAT BEGINS TO STALL OVER THE NORTHERN GULF. THE HIGH LEVEL FLOW
FLATTENS EARLY SUNDAY AND AMPLIFIES INTO SUNDAY NIGHT AS NEXT UPPER
LEVEL STORM SYSTEM DIGS INTO THE PLAINS. THE GULF SURFACE BOUNDARY
RESPONDS BY EASING NORTHWARD AND WITH INCREASING UPPER LEVEL
DIFFLUENCE...ASCENT INCREASES WITH COVERAGES OF SHOWERS/STORMS
RAMPING BACK UP SUNDAY NIGHT INTO MONDAY. COULD VERY WELL BE DEALING
WITH ANOTHER PERIOD OF HEAVY RAIN. THERE LOOKS TO BE POTENTIAL FOR A
SMALL WARM SECTOR TO SET UP ACROSS THE COAST LATE SUNDAY NIGHT AND
THIS COINCIDENT WITH A STRENGTHENING LOW LEVEL JET...SUPPORTS SOME
RISK OF SEVERE WEATHER MONDAY MORNING. STAY TUNED FOR LATER UPDATES.
OVERNIGHT LOWS SATURDAY NIGHT TREND COOLER WITH THE PASSAGE OF COLD
FRONT...WILL MODERATE SUNDAY NIGHT INTO THE LOWER 50S INTERIOR/MID-
UPPER 50S COAST. HIGHS SUNDAY AROUND 70. /10

.LONG TERM [MONDAY THROUGH FRIDAY]...MONDAY LOOKING TO BE ACTIVE WITH
AN AREA OF SHOWERS/STORMS ONGOING AND SPREADING EASTWARD THROUGH THE
DAY AS A VIGOROUS UPPER LEVEL STORM SYSTEM PIVOTS EASTWARD OUT OF THE
PLAINS. LOW LEVEL SOUTH/SOUTHWEST WINDS ARE FORECAST TO CONTINUE TO
INTENSIFY AND FAVORABLE SHEAR PROFILES/HODOGRAPHS RESULT IN A RISK OF
SEVERE STORMS/ISOLATED TORNADOES ROUGHLY EAST OF I-65 ON MONDAY. SOMETHING
FORECASTERS WILL FINE TUNE AS THE EVENT DRAWS CLOSER IN TIME.

DRY CONDITIONS FOLLOW FOR TUESDAY THROUGH WEDNESDAY IN THE WAKE OF
FRONTAL PASSAGE WITH DRY HIGH PRESSURE BUILDING INTO THE REGION. MAY
SEE SOME ISOLATED LIGHT RAIN WEDNESDAY NIGHT AS A VIGOROUS SHORTWAVE
SWINGS EASTWARD ACROSS THE REGION. DRY CONDITIONS FOR THURSDAY AND
FRIDAY AS LARGE SURFACE HIGH PRESSURE OVER THE SOUTHERN
PLAINS...EXPANDS INTO THE FORECAST AREA. TEMPERATURES WILL GENERALLY
BE NEAR SEASONABLE LEVELS THROUGH THE PERIOD. 10/29

&&

.AVIATION [18Z TAF ISSUANCE]...WITH A FRONT CURRENTLY RUNNING FROM SOUTH
OF DAUPHIN ISLAND TO OVER THE KPNS AREA TO BETWEEN KDTS AND
KCEW...THE FORECAST IS PROVING TO BE A BEAR. CLOSE TO THE
FRONT...IFR OR LOWER CIGS/VSBYS...RISING TO MVFR AND VFR LEVEL CIGS
NORTHWEST OF THE FRONT. THIS FRONT IS EXPECTED TO WAFFLE NORTH AND
SOUTH A BIT THROUGH THE FORECAST...BEFORE GETTING A SOUTHWARD SHOVE
SAT AFTERNOON/NIGHT.

&&

.MARINE...A WEAKENING COLD FRONT OVER SOUTHERN PARTS OF ALABAMA AND
MISSISSIPPI WILL CONTINUE TO SHIFT SOUTHWARD SLOWLY TOWARDS THE
MARINE AREA THROUGH SATURDAY MORNING. AHEAD OF THE FRONT A MODERATE
ONSHORE WIND WILL CONTINUE THROUGH THIS EVENING BECOMING WEST TO
NORTHWEST ALONG THE FRONT LATE BY SATURDAY MORNING. AS THE COLD
FRONT MOVES FURTHER OFFSHORE LATE SATURDAY THROUGH EARLY SUNDAY A
MODERATE NORTHERLY WIND FLOW CAN BE EXPECTED. BY LATE SUNDAY INTO
MONDAY WINDS BECOME EAST THEN SOUTHEAST IN RESPONSE TO ANOTHER COLD
FRONT APPROACHING FROM THE WEST. WINDS AND SEAS WILL BE HIGHER NEAR
SHOWERS AND THUNDERSTORMS THROUGH EARLY SATURDAY.

&&

.FIRE WEATHER...A STALLED WARM FRONTAL BOUNDARY OVER THE CENTRAL GULF
COAST ALONG WITH HIGH MOISTURE LEVELS RESULT IN THE CONTINUATION OF PERIODS
OF SHOWERS AND THUNDERSTORMS TONIGHT AND SATURDAY. THE HIGHEST
COVERAGES ARE FORECAST ALONG AND SOUTHEAST OF INTERSTATE 65. SOME OF
THE RAINS LOCALLY HEAVY. RAIN CHANCES TAPER OFF BY SATURDAY EVENING
AS A COLD FRONT MOVES SLOWLY THROUGH THE AREA THEN BEGINS TO STALL
OVER THE NORTHERN GULF. DAYTIME DISPERSION SATURDAY GENERALLY FAIR TO
POOR. PATCHY FOG IS POSSIBLE TONIGHT...BUT WITH HIGH COVERAGES OF
SHOWERS AND FEW STORMS...THE RISK OF WIDESPREAD DENSE FOG IS LOW. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      57  65  47  70  57 / 100  80  20  20  60
PENSACOLA   63  68  52  70  58 / 100  90  40  20  60
DESTIN      63  69  53  68  59 / 100  90  50  20  60
EVERGREEN   56  65  43  70  51 / 100  80  30  10  60
WAYNESBORO  52  65  39  70  50 /  80  20  20  10  60
CAMDEN      54  65  40  70  50 /  90  50  20  10  60
CRESTVIEW   65  70  47  73  56 / 100  90  40  20  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
     BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER
     MOBILE...

FL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 22, 3:03 PM CST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CST FRI FEB 22 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
303 PM CST FRI FEB 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED STORMS WILL CONTINUE TO
DEVELOP NEAR AND ALONG A WARM FRONT...DRAPED ACROSS THE CENTRAL GULF
COAST. ADDITIONAL RAINFALL TOTALS RANGING FROM 3 TO 5 INCHES WILL BE
POSSIBLE...WITH THIS AXIS MAINLY ALONG AND SOUTHEAST OF INTERSTATE
65. THESE RAINFALL AMOUNTS WILL LIKELY RESULT IN SOME LOCALIZED
FLOODING OVER AREAS THAT ARE PRONE TO POOR DRAINAGE DURING HEAVY RAIN
EVENTS. THE ATMOSPHERE DOES SUPPORT THE POTENTIAL OF HAIL TO DIME TO
QUARTER SIZE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP.

SEVERAL AREA RIVERS REMAIN IN MINOR FLOOD AND ADDITIONAL HEAVY RAINFALL
AMOUNTS THROUGH TONIGHT CAN VERY WELL LEAD TO EXTENDED RIVER
FLOODING PROBLEMS. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR MORE
DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN...GENERALLY
ALONG THE IMMEDIATE COAST OF ALABAMA AND NORTHWEST FLORIDA SUNDAY
NIGHT AND EARLY MONDAY MORNING...THEN SPREADING INLAND MOSTLY EAST
OF THE I-65 CORRIDOR ON MONDAY.

THE LOCALLY HEAVY RAINFALL THROUGH THE PERIOD WILL LIKELY EXTEND THE
FLOODING PROBLEMS ON MANY AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
ON AN ISOLATED BASIS TONIGHT.

GMZ630>635-650-655-670-675-232115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
302 PM CST FRI FEB 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGHER WINDS AND SEAS WILL BE LIKELY WITH SHOWERS AND THUNDERSTORMS
MOVING ACROSS THE REGION THROUGH TONIGHT. HAZARDOUS CONDITIONS FOR
SMALL CRAFT WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE BY EARLY NEXT
WEEK...AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE WEST.

In the hours before

Special weather statement, Feb 22, 4:40 PM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
440 PM CST FRI FEB 22 2013

FLZ004>006-222330-
INLAND OKALOOSA FL-COASTAL OKALOOSA FL-SANTA ROSA FL-
440 PM CST FRI FEB 22 2013

...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS WILL
AFFECT CENTRAL OKALOOSA AND CENTRAL SANTA ROSA COUNTIES IN NORTHWEST
FLORIDA...THROUGH 530 PM CST...

AT 431 PM CST... THIS AREA OF THUNDERSTORMS WAS LOCATED ALONG A LINE
EXTENDING FROM 26 MILES NORTHEAST OF DE FUNIAK SPRINGS TO 5 MILES
SOUTH OF BAGDAD...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 43 AND 67.

THE PRIMARY THREATS FROM THESE STORMS ARE HEAVY RAIN AND WIND GUSTS
UP TO 40 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO
BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS
HAVE PASSED. NUISANCE FLOODING OF STREETS AND POOR DRAINAGE AREAS
MAY OCCUR.

&&
Special weather statement, Feb 22, 6:02 PM CST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
602 PM CST FRI FEB 22 2013

ALZ054-230045-
WILCOX AL-
602 PM CST FRI FEB 22 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WILCOX COUNTY IN
SOUTHWEST ALABAMA...THROUGH 645 PM CST...

AT 559 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF CAMDEN...OR 4 MILES WEST OF BOYKIN...AND MOVING NORTHEAST AT 55
MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             CAMDEN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&
Local storm report, Feb 22, 6:39 PM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
639 PM CST FRI FEB 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     LIGHTNING        5 W NAVARRE             30.41N 86.95W
02/22/2013                   SANTA ROSA         FL   FIRE DEPT/RESCUE

            SANTA ROSA FIRE DISPATCH REPORTED THAT A LIGHTNING STRIKE
            RESULTED IN A HOUSE FIRE IN THE TOWN OF MIDWAY.

&&

SHEPHERD
Special weather statement, Feb 22, 8:59 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
859 PM CST FRI FEB 22 2013

ALZ054-230400-
WILCOX AL-
859 PM CST FRI FEB 22 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WILCOX COUNTY IN
SOUTHWEST ALABAMA...THROUGH 1000 PM CST...

AT 852 PM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF THOMASVILLE...OR 2 MILES NORTH OF PINE HILL...AND MOVING EAST AT
45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             YELLOW BLUFF...       PINE HILL...
  CAMDEN...

THE PRIMARY THREATS FROM THIS STORM WILL BE SMALL HAIL.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 6:58 PM CSTSevere Thunderstorm WarningMOBWayne62 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.